# SDR AALA202508111645

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 48,110 hours, 20,165 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBRICATED LAVATORY-D DOOR. OPERATIONALCHECK GOOD. PER AMM 25-41-00.
